# SDR SWIA202157249

- Difficulty date: March 18, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bonding Plate
- Part number: 6013701233
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON TRAILING EDGE LOWER IB AND OB BONDING PLATES HAVE CORROSION   (C-CHECK RO 4/2/2021)       (C-CHECK RO 4/2/2021)    REMOVED DAMAGED BONDING PLATES AND INSTALLED SERVICEABLE PLATES ON LH PYLON IAW CRJ 200 AMM 51-80-00-400-808 AND CRJ 200 SRM 51-42-13. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
